Scientists suspect low-dose effects have led to global epidemic
by kimishere on Sat Sep 15, 2012 04:19 PM
Tonight will be my 3rd night of picato application. My doctor told me to apply it to the bridge of my nose and the area above my top lip (below my nose) I would advise not to over use the gel and only use in the designated areas. I must have used too much and had severe redness, burning and swelling the next morning. I also applied it too close to my eye area. The burning and swelling was not pleasant!! I had to really think about going forward with the gel. My husband convinced me to keep going but just use less. Today it is not nearly as bad. Just have some redness and bumps. I will use it again tonight sparingly. I have red hair, fair skin and blue eyes. This might be why I had such a severe reaction. BUT, I would do exactly what doc says and remember a little goes a long way......
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.